Results 1 to 5 of 5
Temazapam Withdrawal
  1. #1
    Kermis Ros is offline New Member
    Join Date
    Oct 2011
    Posts
    2

    Default Temazapam Withdrawal

    I have a long and complicated history lasting nearly 40 years. The outcome is that I now think I am in withdrawal from Temazapam but doctors here in the UK don't believe this is possible.

    I am not sure if low doses of this drug followed by stopping it three months ago can cause the symptoms I am suffering? I had only 10 times 10 mg a month plus Valium as back up occasionally. I didn't take these on a daily basis. I have had this regime probably for nearly 30 years.

    I started having symptoms before stopping the temazapam.......severe anxiety, panic attacks, weakness, pain throughout my body, sweating, palpitations, diarrhoea, social withdrawal etc etc. I am a 66 year old woman who would like to have the rest of her life drug free. I am finding it difficult to get any support whatsoever for this as my GP doesn't believe the drugs are in my blood any more therefore all my symptoms are psychological. I am a high professional, give talks, lead a happy life and just don't believe I can be like this without a physical cause.

    My question is......Is the low dose of Temazapam likely to have caused my problems after so long? I feel quite lonely in trying to find answers as there's just nobody who believes me except my husband.

  2. #2
    Kermis Ros is offline New Member
    Join Date
    Oct 2011
    Posts
    2

    Default Little Activity

    Sadly there seems to be very little activity on this board. One of the main criteria in a forum like this is to receive help and support quickly. I wish everyone good luck but I need to look for help and inderstanding in a different place.

  3. #3
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by Kermis Ros View Post
    Sadly there seems to be very little activity on this board. One of the main criteria in a forum like this is to receive help and support quickly. I wish everyone good luck but I need to look for help and inderstanding in a different place.



    Some people here that help others have lives, jobs, families, I have just been recovering from a major surgery, we don't sit at our computers for free around the clock waiting for a chance to post. I hope you find the help you need wherever you decide to go. Sorry it took me an hour to reply to your comment. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by Kermis Ros View Post
    I have a long and complicated history lasting nearly 40 years. The outcome is that I now think I am in withdrawal from Temazapam but doctors here in the UK don't believe this is possible.

    I am not sure if low doses of this drug followed by stopping it three months ago can cause the symptoms I am suffering? I had only 10 times 10 mg a month plus Valium as back up occasionally. I didn't take these on a daily basis. I have had this regime probably for nearly 30 years.

    I started having symptoms before stopping the temazapam.......severe anxiety, panic attacks, weakness, pain throughout my body, sweating, palpitations, diarrhoea, social withdrawal etc etc. I am a 66 year old woman who would like to have the rest of her life drug free. I am finding it difficult to get any support whatsoever for this as my GP doesn't believe the drugs are in my blood any more therefore all my symptoms are psychological. I am a high professional, give talks, lead a happy life and just don't believe I can be like this without a physical cause.

    My question is......Is the low dose of Temazapam likely to have caused my problems after so long? I feel quite lonely in trying to find answers as there's just nobody who believes me except my husband.


    Temazepam is a part of the benzo family but it's unusual to develop a bad dependency to temazepam. If you take it daily it will stop working in a few days. We build up a natural tolerance to it in a short time and it stops being effective. It's meant to only be used sparatically, maybe a couple times a week for optimal results. Using it in this manner building up a bad addicition to temazepam would be the exception to the rule. You would really have to abuse it badly for that to happen.

    It's much easier to become addicted to the valium and that could more likely be your problem. If you taper down slowly it's not fun but it's a very doable taper. Hope that helps. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  5. #5
    freedom11 is offline Advanced Member
    Join Date
    Aug 2011
    Location
    England
    Posts
    1,065

    Default

    Kermis - another Brit!!! I am so frustrated you have given up so easily!!! Remember we are on a different time zone than 98% of the people on this site. Come back and talk about it. People want to help but you have to give them a chance!!! Love Jay xx

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22